# SDR 2003FA0001188

- Difficulty date: November 19, 2003
- Submitted: November 19, 2003
- Operation: General aviation
- Aircraft: N8868K
- Make and model: Univar 1081
- Aircraft serial: 1081868
- Aircraft time: 2,050 hours
- Engine: Frnkln 6A4150B3
- Engine time: 2,050 hours
- Propeller: Mcauly 1A170DM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Washer
- Part number: 17726
- Condition: Broken
- Location: Valve Sprng
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SEVERE ENGINE ROUGHNESS OCCURRED WHILE IN FLIGHT.  AN OFF AIRPORT LANDING WAS MADE WITH NO DAMAGE TO AIRCRAFT AND NO INJURIES.  NR 1 CYLINDER FOUND TO HAVE NO COMPRESSION.  FOUND THAT PN 17726 VALVE SPRING WASHER HAD FAILED ALLOWING INTAKE VALVE TO DROP INTO CYLINDER NR 1.  ENGINE TSMOH 1106.  TSO 418.45.  UNABLE TO DETERMINE IF PART WAS REPLACED AT MAJOR OVERHAUL OR TOP OVERHAUL.
